# SDR AALA200802411

- Difficulty date: September 22, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- Aircraft time: 67,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SAT INFLIGHT T9647/22SEP.  CREW REPORTED SMOKE IN CABIN DURING CLIMB.  RETURNED TO SAT AND LANDED WITHOUT INCIDENT.  SMOKE CLEARED AFTER LANDING.  ACCOMPLISHED BURN OUT OF LT AND RT HAND HIGH PRESSURE PNEUMATIC DUCTS.  SYSTEM GROUND CHECKED NORMAL OPS.
